# SDR DLL13961332

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 08163000710
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR TRACK BROKEN AT F/C RT SIDE.  FOUND ON LAYOVER.  C/A:  REPLACED FLOOR TRACK, CKS OK.
